# SDR DALA2023061604929

- Difficulty date: June 16, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N852DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31963
- Aircraft time: 23,630 hours, 9,319 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: UNKNOWN
- Condition: Odor
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4646508) FUME SMELL ACCELERATING THROUGH 100KTS ON TAKEOFF & INITIAL CLIMB: DISSIPATED AROUND 3000-5000 FT. PERFORMED CFM 56-7 72-1023, FWD OIL SEAL BOROSCOPE, REF LOG PG 2817515, NTF. REPLACED LT & RT ACM'S REF LOG PG 4646517. RAN EACH ENGINE SEPARETLEY AT 95% N2 WITH PACKS ON INDIVIDUALLY, NO ODORS PRESENT.
